# SDR IXXA07SMN023S

- Difficulty date: January 13, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AN IMPROPER REPAIR AT STATION FS 1682, LONGERON 35 RIGHT.  REMOVED EXISTING IMPROPER REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-3-1 AND SEMAN DRAWING NUMBER ED-4442 DATED 01-25-07.  COMPLETED FAA FORM 8110-3 NUMBER 07031 DATED 01-26-07.
